# SDR AALA20120223001

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 99,023 hours, 16,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALL MOUNTED EMERGENCY PROXIMITY LIGHT IN FRONT OF SEAT 20H AND BELOW THE CLOSET HAS MISSING RED LENS.  REPLACED EMERGENCY LIGHT ASSEMBLY.  OPS CHECK NORMAL.
